# SDR BAQA093729

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Aircraft time: 5,222 hours
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Filter
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 3865005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED FILTER BY-PASS CHECK.  THIS UNIT WAS ORIGINALLY ON THE ENGINE WHEN INSTALLED ON A/C S/N 5498. REPLACED WITH SERVICABLE UNIT.  03/11/2004
